# SDR YENA2020021730173

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 34,796 hours, 22,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 1855
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,850 hours, 25,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1579, DCA-FLL.  R/H EXTERIOR EMERG LIGHT BELOW EMERG EXIT WON'T COME ON; R & R BATT POWER UNIT AMM 33-50-01. OPS CHECK NORM. A/C OK TO CONT.
